# SDR 97ZZZX206

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7929J
- Make and model: Bell 206B
- Aircraft serial: 663
- Engine: Allsn 250C18
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: 70009H75W204
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN FUEL PUMP INLET LINE LEAKING AT FLARE FITTING DUE TO A CRACK.  REPLACED WITH SERVICEABLE LINE.
